Almost integrability of a poly-affine structure
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 78-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_6_a14,
author = {A. A. Salimov},
title = {Almost integrability of a~poly-affine structure},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--80},
year = {1988},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_6_a14/}
}
A. A. Salimov. Almost integrability of a poly-affine structure. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 78-80. http://geodesic.mathdoc.fr/item/IVM_1988_6_a14/